# SDR SWAA2021081598301

- Difficulty date: July 6, 2020
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N8641B
- Make and model: Boeing 737-8H4
- Aircraft serial: 60085
- Aircraft time: 21,022 hours, 9,252 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** AFT CARGO COMPARTMENT RH SHIELD AFT OF DOOR. STA 847 TO 867 RBL 21; WL 157 / DAMAGE TO AFT CARGO R/H SHIELD AFT OF DOOR AT STA 847-867 RBL 21 WL 157 FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS IN SRM. REMOVED AND REPLACED WITH NEW SHIELD IAW SRM 51-40-02-0G-0 AND DWG# 146A0081 ID:28 REV. A
